PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Remarks on the blow-up criterion for the MHD system involving horizontal components or their horizontal gradients

Volume 116 / 2016

Zujin Zhang, Xian Yang Annales Polonici Mathematici 116 (2016), 87-99 MSC: Primary 35B65; Secondary 35Q35, 76D03. DOI: 10.4064/ap3777-12-2015 Published online: 3 December 2015


We study the Cauchy problem for the MHD system, and provide two regularity conditions involving horizontal components (or their gradients) in Besov spaces. This improves previous results.


  • Zujin ZhangSchool of Mathematics and Computer Sciences
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
  • Xian YangForeign Languages Department
    Ganzhou Teachers College
    Ganzhou 341000, Jiangxi, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image